# SDR UALA2011030301050

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,802 hours, 9,650 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Missing
- Location: Nr 4 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INTERMEDIATE CASE STRUT FAIRING AT APPROX 7 O'CLOCK POSITION, INNER PANEL MISSING.  INSTALLED AND SECURED PANEL TO NR 4 ENG STRUT FAIRING.
